RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 60, Issue 5  


Classification of modules Gel'fand–Kirillov dimension $n$ and multiplicity 1 over the Weyl algebra $A_n$
V. V. Bavula
3
On numerical integration algorithms
S. M. Voronin, V. I. Skalyga
13
Moduli of Abelian surfaces with a $(1,p^2)$ polarisation
V. A. Gritsenko, G. K. Sankaran
19
On the function $S(t)$
A. A. Karatsuba
27
The cohomological Brauer group of a real algebraic variety
V. A. Krasnov
57
On the functional equation $f(p(z))=g(q(z))$, where $p$ and $q$ are “generalized” polynomials and $f$ and $g$ are meromorphic functions
S. A. Lysenko
89
Methods of approximate reconstruction of functions defined on chaotic lattices
O. V. Matveev
111
The classical solubility of initial-boundary-value problems in the non-linear theory of oscillations of shallow shells
V. I. Sedenko
157
Weak invertibility in weight spaces of analytic functions
F. A. Shamoyan
191
Some families of Abelian surfaces
I. R. Shafarevich
213
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019